MathSciNet Relay Station
MathSciNet bibliographic data
MR1188048 60H10 (60F10)
Millet, A.; Nualart, D.; Sanz, M. Large deviations for a class of anticipating stochastic differential equations. Ann. Probab. 20 (1992), no. 4, 1902–1931.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement